# SDR DALA2017101707595

- Difficulty date: October 16, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 81,588 hours, 36,347 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Misinstalled
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT DIM.  FOUND THE LAMP PCB FACING OUTBOARD. INSTALLED PCB AND REPLACED THE LAMPS IAW AMM 33-51-01, OPS OK.
